Preprints & Notes

Total positivity and the classification of term structure shapes in the two-factor Vasicek model. Submitted (2019)

A comparison principle between rough and non-rough Heston models – with applications to the volatility surface (with Assad Majid). Submitted (2019)

Hydra: A method for strain-minimizing hyperbolic embedding of network- and distance-based data (with Stephanie Nargang). Submitted (2019)

Affine Rough Models (with Martin Larsson and Sergio Pulido). Submitted as book chapter (2018)

Peer-Reviewed Publications

(links usually go to last preprint version before publication)

[27] Forward-Invariance and Wong-Zakai Approximation for Stochastic Moving Boundary Problems (with Marvin Müller). Forthcoming in the Journal of Evolution Equations (2019+)

[26] Semi-Static and Sparse Variance-Optimal Hedging (with Paolo Di Tella and Martin Haubold). Forthcoming in Mathematical Finance (2019+)

[25] Semi-Static Variance-Optimal Hedging in Stochastic Volatility Models with Fourier Representation (with Paolo Di Tella and Martin Haubold). Journal of Applied Probability 56/3, 787-809 (2019)

[24] Affine processes beyond stochastic continuity (with Thorsten Schmidt and Robert Wardenga). Forthcoming in Annals of Applied Probability (2019)

[23] Distance multivariance: New dependence measures for random vectors (with Björn Böttcher and Rene Schilling). Annals of Statistics, 47/5, 2757-2789 (2019)

[22] Affine forward variance models (with Jim Gatheral). Finance and Stochastics, 23/3, 501-533 (2019).

[21] Detecting independence of random vectors: generalized distance covariance and Gaussian covariance.  (with Björn Böttcher and Rene Schilling). Modern Stochastics: Theory and Applications, 5/3, 353-383 (2018).

[20] Correction to: ‘Yield curve shapes and the asymptotic short rate distribution in affine one-factor models’.  Finance and Stochastics, 22/2, 503-510 (2018).

[19] Implied volatility in strict local martingale models (with Antoine Jacquier). SIAM Journal on Financial Mathematics, 9/1, 171-189 (2018).

[18] Geometric Asian Option Pricing in General Affine Stochastic Volatility Models with Jumps (with Friedrich Hubalek and Carlo Sgarra). Quantitative Finance, 17/6, 873-888 (2017).

[17] A Stefan-type stochastic moving boundary problem (with Marvin Müller). Stochastics and Partial Differential Equations: Analysis and Computations, 4/4, 746-790 (2016).

[16] Affine Processes on Symmetric Cones (with Christa Cuchiero, Eberhard Mayerhofer and Josef Teichmann). Journal of Theoretical Probability 29/2, 359-422 (2016).

[15] Simple examples of pure-jump strict local martingales. Stochastic Processes and Applications 125/11, 4142-4153 (2015).

[14] A remark on Gatheral’s ‘most-likely path approximation’ of implied volatility (with Josef Teichmann). In ‘Large Deviations and Asymptotic Methods in Finance’, Springer Proceedings in Mathematics and Statistics, Vol. 110 (2015).

[13] Exponential Moments of Affine Processes (with Eberhard Mayerhofer). Annals of Applied Probability, 2015, 25/2, 714-752 (2015).

[12] Convex order properties of discrete realized variance and applications to variance options (with Claus Griessler). SIAM J. Finan. Math. 5/1 , 1-19 (2014).

[11] Regularity of affine processes on general state spaces (with Walter Schachermayer and Josef Teichmann). Electronic Journal of Probability 18, no. 43, 1-17 (2013).

[10] Large deviations and stochastic volatility with jumps: asymptotic implied volatility for affine models (with Antoine Jacquier and Aleksandar Mijatovic). Stochastics 85/2, 321-345 (2013).

[9] The affine LIBOR models (with Antonis Papapantoleon and Josef Teichmann). Mathematical Finance 23/4, 627-658 (2013).

[8] Asymptotic and Exact Pricing of Options on Variance (with Johannes Muhle-Karbe). Finance & Stochastics 17/1, 107-133 (2013).

[7] Polynomial processes and their applications to mathematical finance (with Christa Cuchiero and Josef Teichmann). Finance & Stochastics 16/4 711-740 (2012).

[6] On the Limit Distributions of Continuous-State Branching Processes with Immigration (with Aleksandar Mijatovic). Stochastic Processes and Applications 122, 2329-2345 (2012).

[5] Affine Processes are Regular (with Walter Schachermayer and Josef Teichmann). Journal of Probability Theory and Related Fields 151/3-4, 591-611(2011).

[4] Moment Explosions and Long-Term Behavior of Affine Stochastic Volatility Models. Mathematical Finance 21/1, 73-98 (2011).

[3] On convexity of solutions of ordinary differential equations (with Eberhard Mayerhofer and Alexander Smirnov). Journal of Mathematical Analysis and Applications 368/1 (2010).

[2] Moment Explosions in Stochastic Volatility Models (with Peter Friz). Contribution to Encyclopedia of Quantitative Finance (2009).

[1] Yield Curve Shapes and the Asymptotic Short Rate Distribution in Affine One-Factor Models (with Thomas Steiner). Finance & Stochastics 12/2, 149-172 (2008).


Other Publications/Notes

Affine Processes – Theory and Applications in Finance: A slightly updated version of my PhD thesis. Completed in January 2009 under supervision of Josef Teichmann.

Forward-Start Options in the Barndorff-Nielsen-Shephard Model (with Fiodar Kilin) CQPF Working Paper Series at the Frankfurt School of Finance (2008).

An Intuitive Introduction to Operator Semi-groups: A short note on operator semi-groups and generators of Markov process. Written January 2006.